Insulin shock; Low blood sugar
If you have diabetes, make sure you follow your doctor's advice regarding diet, medications, and exercise.
If you have a history of hypoglycemia, you should keep a snack or drink containing sugar available at all times to take as soon as symptoms appear. If symptoms do not improve in 15 minutes, eat more food. A glucagon kit is available for those who have episodes of hypoglycemia that don't respond well to other types of treatment.
News of the advancements in Diabetes research, which include bringing us steps closer to possible cures and improvements in technology, are... Read more »
News came recently that scientists in Australia have performed a human clinical trial that may bring hope for people with diabetes,... Read more »
Like hypos last week, insulin is in the news. Considering that nothing is better at causing hypos than insulin is, they are connected in... Read more »
Source: FirstDatabank Drug
Generic Name: INSULIN ASPART PROTAMINE/INSULIN ASPART - INJECTIONPronounced: (IN-sue-lin AS-part PRO-tah-meen/ IN-sue-lin AS-part)Insulin Asp... Read more »